# SDR YYFA2012F00042

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 57,708 hours, 32,904 cycles
- Engine: Pwa JT8D219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE NOTICED RED " NOSE" GEAR LIGHT ON AFTER GEAR RETRACTION, QRH PROCEDURE, CYCLED GEAR, NOSE GEAR LIGHT ON WITH LOUD AIR NOISE, NOSE INDICATOR PIN ON CONSOLE RETRACTED.  AC ACCOMPLISHED AN UN SCHEDULED LANDING IN AIRPORT OF FLIGHT ORIGINATION.  MOC ISSUED A SPECIAL FERRY PERMIT (ASCENT) FOR REPAIRS.
